# SDR AALA20130808010

- Difficulty date: August 7, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- Aircraft time: 64,526 hours, 33,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 21471
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL CONE EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK IN AFT LAVATORY FOR EMERGENCY LIGHTS IN TAIL CONE.  OPERATIONS CHECKED NORMAL.
